# SDR R61A201804010447

- Difficulty date: April 1, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 35,121 hours, 21,784 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5912847
- Part serial: A0562
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 19,316 hours, 14,945 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON EICAS.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R THE RT FLAP POSITION SENSOR IAW MM 27-53-04. OPS CHECKED SATISFACTORY.
